# SDR IXXA96105

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect Amp
- Part number: 3900
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

EN ROUTE QPG TO OKO, THE NR 3 ENGINE FIRE WARNING LIGHTS ILLUMINATED.  CREW SHUT THE ENGINE DOWN AND SEQUENCED THE FIRE BOTTLE FOR THAT ENGINE ON A PRECAUTIONARY BASIS.  AIRCRAFT RETURNED QPG WITH AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE FOR EVIDENCE OF A FIRE, NO EVIDENCE WAS FOUND.  MAINTENANCE REPLACED THE FIRE BOTTLE, FIRE DETECTOR AMPLIFIER AND CLEANED THE FIRE DETECTOR CONNECTORS.  A SUCCESSFUL ENGINE RUN WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
